# SDR SWAA2021111241546

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Rh Ram Air Inlet
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'U-CHANNEL' BROKEN JUST ABOVE RT RAM AIR INLET LIP PANEL ASSY. AT STA 540.  REMOVED CLIP AT ABOVE RT RAM AIR INLET LIP PANEL ASSY STA 540 B737-700 SRM 51-40-02-0G-0 LOCATED HOLES AND NEW CLIP B 737-700 SRM 51-10-02-0G-0 CERTIFIED. VERIFIED STEP 1 AND 2. OK TO INSTALL NEW CLIP. INSTALLED NEW CLIP B737 - 700 SRM 51 -40-02-0G-0 CERTIFIED. VERIFIED STEP 5.
